# SDR SWAA2014011424113

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 961 hours, 405 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600940
- Part serial: 40303902
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN DISPLAY ELECTRONICS UNIT 1 HOLD UP & LT ADIRU CB'S POPPED.  R & R NR 1 DISPLAY ELECTRONICS UNIT, IFSAU & NR 1 ADIRU IAW MM.
